# SDR DALA2019071604255

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 62,877 hours, 7,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 29L AND 32R WERE FOUND INOPERATIVE. RECONNECTED LIGHTS AT SEAT DISCONNECT. LP6137654
